# SDR GUUS07240601

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT:9230 FLL/NAS DURING APPROACH LT LANDING GEAR WOULD NOT SHOW DOWN AND LOCKED AFTER  SEVERAL ATTEMPTS OF RECYCLING THE LANDING GEAR HANDLE.  THE ELECTRICAL OVERRIDE FINALLY WORKED LANDED WITHOUT INCIDENT, MAINTENANCE FERRY TO FLL.  ADJUSTED THE LEFT GEAR DOWN PROXIMITY SENSORS, OPERATIONAL CHECK NORMAL.
